MAUDE Adverse Event Report: BALT USA, LLC BARRICADE COIL

BALT USA, LLC BARRICADE COIL
Model Number 900013
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The barricade coil was not received for evaluation.Therefore; and analysis could not be performed.Based on the available information the root cause of this complaint could not be determined.Review of the lot history records for the reported lot did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against the reported lot have been made for the same issue.
 
Event or Problem Description
It was reported that a "1mm x 1cm complex finish coil was used as 2nd coil under the balloon assisted but the coil could not be detached though the surgeon tried detachment at 3 times.Then, the coil was removed and other coil of the same size was used and detached and placed in properly.It was reported that the coil (maybe barricade coil) was migrated to near mca (m3) unintentionally and the bleeding was also observed at m2 segment during withdrawing the migrated coil (subarachnoid hemorrhage was developed).Third coil (barricade coil) was detached properly after the surgeon inserted the needle deeper.Therefore, the surgeon guess that the depth of the needle might have resulted in this detachment error.The surgeon also commented that there is no relation between detachment error and migration of the coil.(3rd coil might had not got twine around with 1st coil enough).".

Brand Name
BARRICADE COIL
Common Device Name
BARRICADE COIL
Manufacturer (Section D)
BALT USA, LLC
29 parker
irvine CA 92618
MDR Report Key7495676
Report Number3009698517-2018-00005
Device Sequence Number18891928
Product Code HCG
UDI-Device Identifier00818053020148
UDI-Public00818053020148
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151760
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/01/2022
Device Model Number900013
Device Catalogue Number900013
Device Lot Number061517A-430
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;